# SDR SWAA2022113066500

- Difficulty date: October 31, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BS 695,BL 0.   REPLACED THE SUPPORT ANGLE IAW SRM 51-40-02,  SRM 51-10-02, STEP 9, AND DWG 273A9110, SHEET 6, REV A.
